# SDR ASOA2015080913598

- Difficulty date: August 9, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349, FRAME IS CORRODED AT STR 27.  REMOVED LT AND RT FRAME STRAP IAW SRM 51-42-06. REINSTALLED LT AND RT FRAME STRAP GUSSETS AT FS 349 IAW SRM 51-42-06. REMOVED LT AND RT VERTICAL POST ATTACHED TO TRANSVERSE BEAM AND FS 349.00 IAW SRM 51-42-21. REINSTALLED SAME SERVICEABLE LT AND RT VERTICAL POST ATTACHING TRANSVERSE BEAM AND FRAME AT FS 349 IAW SRM 51-42-21.  REMOVED LT AND RT INTERCOSTAL ATTACHED TO STR 25 IAW SRM 51-42-06.  REINSTALLED INTERCOSTALS AT STR 25R AND 25L, FS 333-349 IAW SRM 51-42-06.
